On approximation of smooth submanifolds by nonsingular real algebraic subvarieties
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 36 (2003) no. 5, p. 685-690
@article{ASENS_2003_4_36_5_685_0,
     author = {Bochnak, Jacek and Kucharz, Wojciech},
     title = {On approximation of smooth submanifolds by nonsingular real algebraic subvarieties},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 36},
     number = {5},
     year = {2003},
     pages = {685-690},
     doi = {10.1016/j.ansens.2003.04.001},
     zbl = {1063.14073},
     mrnumber = {2032984},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2003_4_36_5_685_0}
}
Bochnak, Jacek; Kucharz, Wojciech. On approximation of smooth submanifolds by nonsingular real algebraic subvarieties. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 36 (2003) no. 5, pp. 685-690. doi : 10.1016/j.ansens.2003.04.001. http://www.numdam.org/item/ASENS_2003_4_36_5_685_0/

[1] Abraham R., Robbin J., Transversal Mappings and Flows, Benjamin, New York, 1967. | MR 240836 | Zbl 0171.44404

[2] Akbulut S., King H., Polynomial equations of immersed surfaces, Pacific J. Math. 131 (1988) 209-217. | MR 922214 | Zbl 0686.14030

[3] Akbulut S., King H., Topology of Real Algebraic Sets, in: Math. Sci. Res. Inst. Publ., vol. 25, Springer, New York/Berlin/Heidelberg, 1992. | MR 1225577 | Zbl 0808.14045

[4] Akbulut S., King H., Private communication.

[5] Bochnak J., Coste M., Roy M.-F., Real Algebraic Geometry, in: Ergeb. Math. Grenzgeb. (3), vol. 36, Springer, Berlin/Heidelberg/New York, 1998. | MR 1659509 | Zbl 0912.14023

[6] Bochnak J., Kucharz W., K-theory of real algebraic surfaces and threefolds, Math. Proc. Cambridge Philos. Soc. 106 (1989) 471-480. | MR 1010372 | Zbl 0707.14006

[7] Bochnak J., Kucharz W., On homology classes represented by real algebraic varieties, in: Banach Center Publ., vol. 44, Warsaw, 1998, pp. 21-35. | MR 1677394 | Zbl 0915.14033

[8] Borel A., Haefliger A., La classe d'homologie fondamentale d'un espace analytique, Bull. Soc. Math. France 89 (1961) 461-513. | Numdam | MR 149503 | Zbl 0102.38502

[9] Conner P.E., Differentiable Periodic Maps, Lecture Notes in Math., vol. 738, Springer, Berlin/Heidelberg/New York, 1979. | MR 548463 | Zbl 0417.57019

[10] Hironaka H., Resolution of singularities of an algebraic variety over a field of characteristic zero, Ann. of Math. 79 (1964) 109-326. | MR 199184 | Zbl 0122.38603

[11] Hirsch M., Differential Topology, Grad. Texts in Math., vol. 33, Springer, New York/Berlin/Heidelberg, 1997. | MR 1336822 | Zbl 0356.57001

[12] Lamotke K., The topology of complex projective varieties after S. Lefschetz, Topology 20 (1981) 15-51. | MR 592569 | Zbl 0445.14010

[13] Milnor J., Stasheff J., Characteristic Classes, Ann. of Math. Stud., vol. 76, Princeton Univ. Press, Princeton, 1974. | MR 440554 | Zbl 0298.57008

[14] Shafarevich I.R., Basic Algebraic Geometry 1, Springer, Berlin, 1994. | MR 1328833 | Zbl 0797.14001

[15] Shafarevich I.R., Basic Algebraic Geometry 2, Springer, Berlin, 1994. | MR 1328834 | Zbl 0797.14002